# SDR WX0A2025061832463

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 48,672 hours, 31,080 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMERGENCY EQUIPMENT COVER BY L2 DOOR IS BROKEN. / FOUND EMERGENCY EQUIPMENT COVER HINGE PIN PULLED OUT. REINSTALLED PIN REF AMM 25-27-15-400-001-A."
